MAUDE Adverse Event Report: KCI USA, INC. PREVENA¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE1001US
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
The battery pack on the kci machine failed so we opened a second device and that one worked.The first package was sent back for credit.

Brand Name
PREVENA¿
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
12930 ih 10 west
san antonio TX 78249
MDR Report Key7243546
Report Number7243546
Device Sequence Number917808
Product Code OMP
UDI-Device Identifier00849554000117
UDI-Public(01)00849554000117(17)200131(10)3704878
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2018
Report Date (Section F) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Unknown
Device Expiration Date01/31/2020
Device Model NumberPRE1001US
Device Lot Number3704878
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer01/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2018
Patient Sequence Number1
Date Report Sent to FDA01/29/2018